# SDR CA960924030

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 234221
- Condition: Sheared
- Location: Nr 2 Cylinder
- Component: Pwa
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD BANG BUT ENGINE CONTINUED TO PERFORM NORMALLY. APPROXIMATELY 2 MINUTES LATER THE ENGINE BEGAN TO SHAKE VIOLENTLY WITH NOTICEABLE POWER LOSS. AIRCRAFT LANDED AND ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND #2 CYLINDER PISTON PIN BROKEN, PISTON PIN BOSSES BROKEN OFF BOTH SIDES, SEVERAL SECTIONS OF THE PISTON BROKE AT THE BOTTOM.
